# SDR AALA2018121109061

- Difficulty date: November 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043205
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SILL AT FRAME 66 TO 68, STRINGER 23R IN THE AFT GALLEY.  REPAIRED THE SILL IAW SRM 51-72-11, DWG D53480505, AND RD 53-41-14.
